Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Unbreakable PT symmetry of solitons supported by inhomogeneous defocusing nonlinearity

Autor
Kartashov, Y.V.; Malomed, B.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Optics letters
Data de publicació
2014-09-01
Volum
39
Número
19
Pàgina inicial
5641
Pàgina final
5644
DOI
https://doi.org/10.1364/OL.39.005641 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/24774 Obrir en finestra nova
URL
http://www.opticsinfobase.org/ol/abstract.cfm?uri=ol-39-19-5641 Obrir en finestra nova
Resum
We consider bright solitons supported by a symmetric inhomogeneous defocusing nonlinearity growing rapidly enough toward the periphery of the medium, combined with an antisymmetric gain-loss profile. Despite the absence of any symmetric modulation of the linear refractive index, which is usually required to establish a parity-time (PT ) symmetry in the form of a purely real spectrum of modes, we show that the PT symmetry is never broken in the present system, and that the system always supports ...
Citació
Kartashov, Y.V.; Malomed, B.; Torner, L. Unbreakable PT symmetry of solitons supported by inhomogeneous defocusing nonlinearity. "Optics letters", 01 Setembre 2014, vol. 39, núm. 19, p. 5641-5644.
Paraules clau
Defocusing, PT symmetries
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants